# SDR AALA960329

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1125-1126
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELLY SKIN AT STR 30, BS 1125-1126, IS CORRODED THROUGH SKIN.  INSTALLED DOUBLER PER SRM 53-30-3, FIGURE 3.  TST:  74,632 HRS.  CYCLES, 51,110.  (X)
